The fundamental solution of linearized nonstationary navier-stokes equations of motion around a rotating and translating body. Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/7p88ch05x

This is the publisher’s final pdf. The published article is copyrighted by American Institute of Mathematical Sciences and can be found at:  http://aimsciences.org/.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Farwig, R., Guenther, R., Thomann, E., & Necasova, S. (2014). The fundamental solution of linearized nonstationary navier-stokes equations of motion around a rotating and translating body. Discrete and Continuous Dynamical Systems, 34(2), 511-529. doi:10.3934/dcds.2014.34.511
Academic Affiliation
Series
Keyword
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Submitted by Deborah Campbell (deborah.campbell@oregonstate.edu) on 2013-11-18T21:44:22Z No. of bitstreams: 1 GuentherRonaldBMathematicsFundamentalSolutionLinearized.pdf: 465605 bytes, checksum: ea36b82dd0aa638a44bf796737cc246c (MD5)
  • description.provenance : Approved for entry into archive by Deborah Campbell(deborah.campbell@oregonstate.edu) on 2013-11-18T21:46:00Z (GMT) No. of bitstreams: 1 GuentherRonaldBMathematicsFundamentalSolutionLinearized.pdf: 465605 bytes, checksum: ea36b82dd0aa638a44bf796737cc246c (MD5)
  • description.provenance : Made available in DSpace on 2013-11-18T21:46:00Z (GMT). No. of bitstreams: 1 GuentherRonaldBMathematicsFundamentalSolutionLinearized.pdf: 465605 bytes, checksum: ea36b82dd0aa638a44bf796737cc246c (MD5) Previous issue date: 2014-02

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items